# SDR F06030

- Difficulty date: March 5, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 13,127 hours, 12,374 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED BURNING SMELL IN COCKPIT WITH APU ON AND BLEEDS OFF APU.  MAINTENANCE RAN ENGINE PACKS AND APU FOR 2 HOURS, COULD NOT DUPLICATE.
